MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Lot Number 0038327781
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vomiting (2144); Discomfort (2330)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.When any further relevant information is obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Event or Problem Description
It was reported that the patient experienced stomach discomfort and vomited once after the procedure.After a pulse field ablation (pfa) procedure using a farawave catheter the patient experienced stomach discomfort and vomited gastric contents once.The patient was administered medication which resolved the complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, although no product has been returned despite three requests for its return, we have determined that the vomiting and discomfort are known inherent risks with use of this product.Device technical analysis: boston scientific has made three attempts to retrieve the device however no response was received; the device is not expected to be returned; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use confirmed that vomiting and discomfort are addressed as potential procedural complications when using the farawave catheter.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the farawave catheter device confirmed that the event of vomiting and discomfort is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the farawave catheter device is acceptable.Investigation conclusion: based on the information provided, the reported event of vomiting and discomfort are known inherent risks of the farawave catheter.As stated by the instructions for use, "potential adverse events associated with use of the farawave catheter includes, but are not limited to: pain or discomfort, procedural related side effects." there were no indications that the device was used outside the bounds of labeled/indicated use or evidence of a product performance related issue.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes the reported stomach discomfort and vomiting were adverse events related to the procedure.The device was not received for analysis despite three requests for its return.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: boston scientific has made three attempts to retrieve the device however no response was received; the device is not expected to be returned; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use confirmed that vomiting and discomfort are addressed as potential procedural complications when using the farawave catheter.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the farawave catheter device confirmed that the event of vomiting and discomfort is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the farawave catheter device is acceptable.Investigation conclusion: based on all the available information, boston scientific has assigned an investigation conclusion code of adverse event related to procedure to the reported event.The patient experienced stomach discomfort and a single episode of vomiting following the ablation procedure.The event occurred on the same day as the procedure, was assessed as related to surgery, and the relationship to the study procedure was considered probable.Medication was administered, after which the reported discomfort and vomiting resolved without hospitalization or additional intervention.There were no indications that the device was used outside the bounds of labeled/indicated use or evidence of a product performance related issue.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Correction to the initial mdr in block g2.Additional information added to blocks a4 and d4.

Brand Name
FARAWAVE? NAV
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25048013
Report Number2124215-2026-23494
Device Sequence Number9921378
Product Code QZI
UDI-Device Identifier00191506043209
UDI-Public(01)00191506043209(17)270115(10)38327781
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0038327781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/27/2026
08/24/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/09/2026
09/15/2026
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight167 LB